# SDR SWAA2019040831430

- Difficulty date: April 7, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 69,088 hours, 40,688 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283004
- Part serial: YA0505354
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE GAVE NORMAL INDICATIONS UNTIL ADDING POWER ABOVE 85%. ENGINE DID NOT GO MORE THAN 85%, BUT MATCHED ENGINE #1 IN ALL INDICATIONS WITH N1 RPM MATCHING. AIR TURNBACK.  THE DIFFERENCE BETWEEN THROTTLE POSITION AND ACTUAL N1 DECREASED AS WE CLIMBED.  BEFORE LANDING AT 4000FT. MSL THE SAME ISSUE RETURNED.   R&R FUEL PUMP PACKAGE IAW MM.
